Julien ROTH

  • Fiche
  • Publications

Nom:
ROTH
Prénom:
Julien
Site: UGE
Bureau: 4B 060
Téléphone: +33 1 60 95 76 81
Situation:
Statut:
Équipe de recherche:
Courriel:
julien.roth@univ-eiffel.fr
Page personnelle:
 
  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN A PRODUCT OF SPACE FORMS
    auteur
    Alicia Basilio, Pierre Bayard, Marie-Amélie Lawn, Julien Roth
    Advances in Applied Clifford Algebras 33 (2023) 55  
  • REILLY-TYPE UPPER BOUNDS FOR THE p -STEKLOV PROBLEM ON SUBMANIFOLDS
    auteur
    Julien Roth, Abhitosh Upadhyay
    Bulletin of the Australian Mathematical Society (2023) 1-12  
  • EXTRINSIC EIGENVALUES UPPER BOUNDS FOR SUBMANIFOLDS IN WEIGHTED MANIFOLDS
    auteur
    Fernando Manfio, Julien Roth, Abhitosh Upadhyay
    Annals of Global Analysis and Geometry 62 (2022) 489–505  
  • ON COMPACT EMBBEDED WEINGARTEN HYPERSURFACES IN WARPED PRODUCTS
    auteur
    Julien Roth, Abhitosh Upadhyay
    Journal of Mathematical Analysis and Applications 517 (2022) 126593  
  • EXTRINSIC UPPER BOUNDS THE FIRST EIGENVALUE OF THE p-STEKLOV PROBLEM ON SUBMANIFOLDS
    auteur
    Julien Roth
    Communications in Mathematics Volume 30 (2022), Issue 1 (2022) 49-61  
  • ON ALMOST STABLE CMC HYPERSURFACES IN MANIFOLDS OF BOUNDED SECTIONAL CURVATURE
    auteur
    Julien Roth, Abhitosh Upadhyay
    Bulletin of the Australian Mathematical Society 101 (2020) 333-338  
  • EXTRINSIC EIGENVALUES ESTIMATES FOR HYPERSURFACES IN PRODUCT SPACES
    auteur
    Julien Roth
    Mediterranean Journal of Mathematics 17 (2020) 84  
  • REILLY-TYPE INEQUALITIES FOR PANEITZ AND STEKLOV EIGENVALUES
    auteur
    Julien Roth
    Potential Analysis 53 (2019) 773 - 798  
  • ON COMPACT ANISOTROPIC WEINGARTEN HYPERSURFACES IN EUCLIDEAN SPACE
    auteur
    Julien Roth, Abhitosh Upadhyay
    Archiv der Mathematik 113 (2019) 213-224  
  • New stability results for spheres and Wulff shapes
    auteur
    Julien Roth
    Communications in Mathematics Volume 26 (2018), Issue 2 (2018) 153 - 167  
  • EXPLICIT RIGIDITY OF ALMOST-UMBILICAL HYPERSURFACES
    auteur
    Julien Roth, Julian Scheuer
    Asian Journal of Mathematics 22 (2018) 1075-1088  
  • NEW STABILITY RESULTS FOR SPHERES AND WULFF SHAPES
    auteur
    Julien Roth
    Communications in Mathematics 26 (2018) 153-167  
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    auteur
    Julien Roth, Julian Scheuer
    Annals of Global Analysis and Geometry 51 (2017) 287-304  
  • COMPLEX AND LAGRANGIAN SURFACES OF THE COMPLEX PROJECTIVE PLANE VIA KÄHLERIAN KILLING SPIN c SPINORS
    auteur
    Roger Nakad, Julien Roth
    Journal of Geometry and Physics 116 (2017) 316-329  
  • A new result about almost umbilical hypersurfaces of space forms
    auteur
    Julien Roth
    Bulletin of the Australian Mathematical Society 91 (2015) 145-154  
  • A note on biharmonic submanifolds of product spaces
    auteur
    Julien Roth
    Journal of Geometry 104 (2013) 375-381  
  • Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,
    auteur
    Julien Roth
    Results in mathematics = Resultate der Mathematik 63 (2013) 383-403  
  • A Remark on Almost Umbilical Hypersurfaces
    auteur
    Julien Roth
    Archivum Mathematicum 49 (2013) 1-7  
  • The Logarithmic Sobolev Constant of The Lamplighter
    auteur
    Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, Bernard Host, Thiery Jeantheau, Magdalena Kobylanski, Guillaume Lecué, Miguel Martinez, Mathieu Meyer, Marie-Hélène Mourgues, Frédéric Portal, Francis Ribaud, Cyril Roberto, Pascal Romon, Julien Roth, Paul-Marie Samson, Pierre Vandekerkhove, Abdellah Youssfi
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585  
  • Spinorial representation of surfaces in four-dimensional Space Forms
    auteur
    Pierre Bayard, Marie-Amélie Lawn, Julien Roth
    Annals of Global Analysis and Geometry 44 (2013) 433-453  
  • Hypersurfaces of Spinc manifolds and Lawson Type correspondence
    auteur
    Roger Nakad, Julien Roth
    Annals of Global Analysis and Geometry 42 (2012) 421-442  
  • Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces
    auteur
    Jean-Francois Grosjean, Julien Roth
    Mathematische Zeitschrift 271 (2012) 469-488  
  • Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms
    auteur
    Marie-Amélie Lawn, Julien Roth
    Mathematical Physics, Analysis and Geometry 14 (2011) 185-195  
  • Spinorial Characterization of Surfaces into 3-dimensional homogeneous Manifolds
    auteur
    Julien Roth
    Journal of Geometry and Physics 60 (2010) 1045-1061  
  • Spinorial characterizations of surfaces into three-dimensional homogeneous manifolds
    auteur
    Julien Roth
    Journal of Geometry and Physics 60 (2010) 1045--1061  
  • Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles
    auteur
    Julien Roth
    Comptes Rendus. Mathématique 347 (2009) 1197-1200  
  • Rigidity Results for Hypersurfaces in Space Forms
    auteur
    Julien Roth
    (2008) 156-163  
  • Extrinsic radius pinching in space forms of nonnegative sectional curvature
    auteur
    Julien Roth
    Mathematische Zeitschrift 258 (2008) 227-240  
  • Extrinsic radius pinching for hypersurfaces of space forms
    auteur
    Julien Roth
    Differential Geometry and its Applications 25 (2007) 485-499  
  • Rigidité des hypersurfaces en géométrie riemannienne et spinorielle: aspect extrinsèque et intrinsèque
    auteur
    Julien Roth
    (2006)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne